# SDR FDEA202306291164

- Difficulty date: June 29, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25059
- Aircraft time: 43,814 hours, 36,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPART. SEAT TRACK OF 45.5 R/H BUTT LINE SECOND TRACK OF R/H SIDE @ STA. 680 IS DAMAGED. IN REF.   TO WRI# 53-20/2305 ORIGINATING ITEM.   REPLACED MAIN CARGO COMPARTMENT SEAT TRACK 45.5 R/H BUTT LINE SIDE STA. 640-780. REFERENCING B757 SRM   53-30-52 AND 51-40-02-0G, BOEING DWG 143N5080, E.A. F-5321-T0375102 P1, STMAE EA 757-5335-08-  E1054, AND BAC1520-841  THIS IS A MAJOR ALTERATION.
